# SDR DALA2019020600839

- Difficulty date: February 5, 2019
- Submitted: February 7, 2019
- Operation: Air carrier
- Aircraft: N1608
- Make and model: Boeing 767332
- Aircraft serial: 30573
- Aircraft time: 81,016 hours, 10,503 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Defective
- Location: Power Supply
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 EMERGENCY SLIDE ILLUMINATION LIGHT IS INOPERATIVE. FOUND FUSE OF M733 POWER SUPPLY DEFECTIVE. REPLACED FUSE AND DOOR SLIDE LIGHT. SYSTEM OPERATION IS NORMAL.
